BibTeX record journals/tcs/AtseriasBD09

download as .bib file

@article{DBLP:journals/tcs/AtseriasBD09,
  author    = {Albert Atserias and
               Andrei A. Bulatov and
               Anuj Dawar},
  title     = {Affine systems of equations and counting infinitary logic},
  journal   = {Theor. Comput. Sci.},
  volume    = {410},
  number    = {18},
  pages     = {1666--1683},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.tcs.2008.12.049},
  doi       = {10.1016/j.tcs.2008.12.049},
  timestamp = {Wed, 14 Nov 2018 10:33:32 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/AtseriasBD09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier